# SDR SWIA201334764

- Difficulty date: September 16, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, ENTIRE LENGTH OF DOOR SILL AT STRINGER 18 CORRODED.  C-CHECK REPLACED PAX DOOR SILL ANGLE IAW SRM.
